Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pregnant, taken Azaron and Omnacortil. Help

i m 7 week pregnant and mg patient take myestin 3.5 tab daily azaron 50 mg 3times daily omnacortil 15mg dailyy as soon as i got to know abut pregnancy i stopped azaron and omnacortil i visited my nerologiest he was annoyed to know abt my pregnancy and called me again to meet tommorrow in detail discussion please help me i want this baby healthy and happy
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
The medication which you were taking is not good for pregnant woman. Specially the Azaron is very dangerous one.
Another important thing is that the first 3 months of pregnancy is the most critical time for the complete development of every system of the fetus. So taking all this mediacation for 7 weeks pregnancy is not a good sign.
I would suggest to consult to your neurologist and some gynaecologist also and get the investigations done to know if every thing is fine with the fetus before you decide to continue with this pregnancy.
And it is always impotant to make planned pregnacy when you are on some drug which is very risk during pregnacy.
Hope for the best and tkae care.
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor